CASIA OpenIR

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive Reinforcement Learning Control Based on Neural Approximation for Nonlinear Discrete-Time Systems With Unknown Nonaffine Dead-Zone Input 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2019, 卷号: 30, 期号: 1, 页码: 295-305
Authors:  Liu, Yan-Jun;  Li, Shu;  Tong, Shaocheng;  Chen, C. L. Philip
Favorite  |  View/Download:8/0  |  Submit date:2019/07/12
Discrete-time systems  neural networks (NNs)  nonlinear systems  optimal control  reinforcement learning  
Multi-step heuristic dynamic programming for optimal control of nonlinear discrete-time systems 期刊论文
INFORMATION SCIENCES, 2017, 卷号: 411, 期号: 0, 页码: 66-83
Authors:  Luo, Biao;  Liu, Derong;  Huang, Tingwen;  Yang, Xiong;  Ma, Hongwen
View  |  Adobe PDF(1092Kb)  |  Favorite  |  View/Download:71/14  |  Submit date:2017/09/12
Optimal Control  Multi-step Heuristic Dynamic Programming  Adaptive Dynamic Programming  Nonlinear Systems  Discrete-time  Neural Networks  
A novel optimal tracking control scheme for a class of discrete-time nonlinear systems using generalised policy iteration adaptive dynamic programming algorithm 期刊论文
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2017, 卷号: 48, 期号: 3, 页码: 525-534
Authors:  Lin, Qiao;  Wei, Qinglai;  Liu, Derong
View  |  Adobe PDF(296Kb)  |  Favorite  |  View/Download:87/21  |  Submit date:2017/02/14
Adaptive Dynamic Programming  Affine Nonlinear Systems  Discrete-time  Generalised Policy Iteration  Neural Network  Tracking Control  
Consensus seeking in a network of discrete-time linear agents with communication noises 期刊论文
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2015, 卷号: 46, 期号: 10, 页码: 1874-1888
Authors:  Wang, Yunpeng;  Cheng, Long;  Hou, Zeng-Guang;  Tan, Min;  Zhou, Chao;  Wang, Ming
View  |  Adobe PDF(354Kb)  |  Favorite  |  View/Download:60/10  |  Submit date:2018/01/05
Consensus  Multi-agent Systems  Discrete-time Linear Agent  Mean Square  Noise  
Stability Analysis for a Class of Systems: From Model-Based Methods to Data-Driven Methods 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2014, 卷号: 61, 期号: 11, 页码: 6463-6471
Authors:  Wang, Zhuo;  Liu, Derong
Favorite  |  View/Download:39/0  |  Submit date:2015/08/12
Bounded-input/bounded-state (Bibs) And Bounded-input/bounded-output Bibo) Stabilities  Continuoustime And Discrete-time Systems  Data-driven Methods  Model-based Methods  Stability Of The Equilibrium Point  
Policy Iteration Adaptive Dynamic Programming Algorithm for Discrete-Time Nonlinear Systems 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2014, 卷号: 25, 期号: 3, 页码: 621-634
Authors:  Liu, Derong;  Wei, Qinglai
Adobe PDF(2635Kb)  |  Favorite  |  View/Download:29/6  |  Submit date:2015/08/12
Adaptive Critic Designs  Adaptive Dynamic Programming (Adp)  Approximate Dynamic Programming  Discrete-time Policy Iteration  Neural Networks  Neurodynamic Programming  Nonlinear Systems  Optimal Control  Reinforcement Learning  
Data-Based Controllability and Observability Analysis of Linear Discrete-Time Systems 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS, 2011, 卷号: 22, 期号: 12, 页码: 2388-2392
Authors:  Wang, Zhuo;  Liu, Derong
Favorite  |  View/Download:31/0  |  Submit date:2015/08/12
Controllability  Data-based Analysis  Linear Discrete-time Systems  Measured Data  Observability  Unknown Parameters  
Output Feedback Stabilization for a Discrete-Time System With a Time-Varying Delay 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2008, 卷号: 53, 期号: 10, 页码: 2372-2377
Authors:  He, Yong;  Wu, Min;  Liu, Guo-Ping;  She, Jin-Hua
Favorite  |  View/Download:44/0  |  Submit date:2015/11/08
Discrete-time Systems  Linear Matrix Inequality (Lmi)  Output Feedback  Stabilization  Time-varying Delay  
New stability and stabilization conditions for systems with time-delay 期刊论文
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2007, 卷号: 38, 期号: 1, 页码: 17-24
Authors:  Xia, Yuanqing;  Liu, G. P.;  Shi, P.;  Rees, D.;  Thomas, E. J. C.
Favorite  |  View/Download:54/0  |  Submit date:2015/11/08
Time-delay  Linear Matrix Inequality (Lmi)  Uncertain Systems  Discrete-time Systems  
Robust filtering for bilinear uncertain stochastic discrete-time systems 期刊论文
IEEE TRANSACTIONS ON SIGNAL PROCESSING, 2002, 卷号: 50, 期号: 3, 页码: 560-567
Authors:  Wang, Zidong;  Qiao, Hong;  Wang, ZD
Favorite  |  View/Download:27/0  |  Submit date:2016/12/05
Bilinear Stochastic Systems  Discrete-time Systems  Quadratic Matrix Inequalities  Robust Filtering  Uncertain Systems